Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 4

All articles in this issue are freely accessible.

Henselian valuations and orderings of a commutative ring
Guangxing Zeng.
Proc. Amer. Math. Soc. 135 (2007), 929-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262892
Shellability of noncrossing partition lattices
Christos A. Athanasiadis, Thomas Brady and Colum Watt.
Proc. Amer. Math. Soc. 135 (2007), 939-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262893
Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group
Yves de Cornulier.
Proc. Amer. Math. Soc. 135 (2007), 951-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262894
Generalizations of Cayley’s $Ω$-process
Walter Ferrer Santos and Alvaro Rittatore.
Proc. Amer. Math. Soc. 135 (2007), 961-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On a problem of D. H. Lehmer
Stéphane R. Louboutin, Joël Rivat and András Sárközy.
Proc. Amer. Math. Soc. 135 (2007), 969-975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262896
Mappings preserving spectra of products of matrices
Jor-Ting Chan, Chi-Kwong Li and Nung-Sing Sze.
Proc. Amer. Math. Soc. 135 (2007), 977-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262897
Lower degree bounds for modular vector invariants
Ugur Madran.
Proc. Amer. Math. Soc. 135 (2007), 987-995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262898
Sign changes of Hecke eigenvalues of Siegel cusp forms of genus two
Winfried Kohnen.
Proc. Amer. Math. Soc. 135 (2007), 997-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262899
On ordinary primes for modular forms and the theta operator
Masataka Chida and Masanobu Kaneko.
Proc. Amer. Math. Soc. 135 (2007), 1001-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262900
A new identity for Parseval frames
Radu Balan, Peter G. Casazza, Dan Edidin and Gitta Kutyniok.
Proc. Amer. Math. Soc. 135 (2007), 1007-1015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262901
Global existence of solutions to a hyperbolic-parabolic system
Mei Zhang and Changjiang Zhu.
Proc. Amer. Math. Soc. 135 (2007), 1017-1027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262902
Spreading of quasimodes in the Bunimovich stadium
Nicolas Burq, Andrew Hassell and Jared Wunsch.
Proc. Amer. Math. Soc. 135 (2007), 1029-1037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262903
Minimal numerical-radius extensions of operators
A. G. Aksoy and B. L. Chalmers.
Proc. Amer. Math. Soc. 135 (2007), 1039-1050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262904
Equivalence of completeness and contraction property
Shu-wen Xiang.
Proc. Amer. Math. Soc. 135 (2007), 1051-1058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262905
On Banach lattices with Levi norms
Birol Altin.
Proc. Amer. Math. Soc. 135 (2007), 1059-1063
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262906
Algebras generated by the disc algebra and bounded harmonic functions
Alexander J. Izzo.
Proc. Amer. Math. Soc. 135 (2007), 1065-1071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262907
How regular can the boundary of a quadratic Siegel disk be?
Xavier Buff and Arnaud Chéritat.
Proc. Amer. Math. Soc. 135 (2007), 1073-1080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262908
Principle of local reflexivity revisited
Eve Oja and Märt Põldvere.
Proc. Amer. Math. Soc. 135 (2007), 1081-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262909
$\mathcal{K}$-bi-Lipschitz equivalence of real function-germs
L. Birbrair, J. C. F. Costa, A. Fernandes and M. A. S. Ruas.
Proc. Amer. Math. Soc. 135 (2007), 1089-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262910
On characterization and perturbation of local $C$-semigroups
Yuan-Chuan Li and Sen-Yen Shaw.
Proc. Amer. Math. Soc. 135 (2007), 1097-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262911
An affine restriction estimate in $\mathbb{R}^{3}$
Bassam Shayya.
Proc. Amer. Math. Soc. 135 (2007), 1107-1113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262912
Sharp Marchaud and converse inequalities in Orlicz spaces
Z. Ditzian and A. V. Prymak.
Proc. Amer. Math. Soc. 135 (2007), 1115-1121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262913
Bound states of discrete Schrödinger operators with super-critical inverse square potentials
David Damanik and Gerald Teschl.
Proc. Amer. Math. Soc. 135 (2007), 1123-1127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262914
Inverse spectral theory for Sturm-Liouville problems with finite spectrum
Hans Volkmer and Anton Zettl.
Proc. Amer. Math. Soc. 135 (2007), 1129-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262915
The global attractivity of the rational difference equation $y_{n}=1+\frac{y_{n-k}}y_{n-m}$
Kenneth S. Berenhaut, John D. Foley and Stevo Stevic.
Proc. Amer. Math. Soc. 135 (2007), 1133-1140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262916
A Schottky-type theorem for starlike domains in Banach spaces
Jorge Mujica and Paula Takatsuka.
Proc. Amer. Math. Soc. 135 (2007), 1141-1144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262917
Hypercyclicity in omega
Henrik Petersson.
Proc. Amer. Math. Soc. 135 (2007), 1145-1149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262918
Compactness properties of operators dominated by AM-compact operators
Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula.
Proc. Amer. Math. Soc. 135 (2007), 1151-1157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262919
A new proof of proximinality for $M$–ideals
V. Indumathi and S. Lalithambigai.
Proc. Amer. Math. Soc. 135 (2007), 1159-1162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262920
Sharp Berezin Lipschitz estimates
L. A. Coburn.
Proc. Amer. Math. Soc. 135 (2007), 1163-1168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262921
Dimension distortion of hyperbolically convex maps
S. Rohde.
Proc. Amer. Math. Soc. 135 (2007), 1169-1173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262922
Compact perturbations of isometries
Ioana Serban and Flavius Turcu.
Proc. Amer. Math. Soc. 135 (2007), 1175-1180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262923
Hyperbolic convexity and the analytic fixed point function
Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 135 (2007), 1181-1186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262924
Stochastic parameterization for large eddy simulation of geophysical flows
Jinqiao Duan and Balasubramanya T. Nadiga.
Proc. Amer. Math. Soc. 135 (2007), 1187-1196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262925
More on partitioning triples of countable ordinals
Albin L. Jones.
Proc. Amer. Math. Soc. 135 (2007), 1197-1204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2262926
Countable compact Hausdorff spaces need not be metrizable in ZF
Kyriakos Keremedis and Eleftherios Tachtsis.
Proc. Amer. Math. Soc. 135 (2007), 1205-1211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262927
Lightface $Σ^{1}_{2}$-indescribable cardinals
David Schrittesser.
Proc. Amer. Math. Soc. 135 (2007), 1213-1222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2262928
A law of the iterated logarithm for arithmetic functions
István Berkes and Michel Weber.
Proc. Amer. Math. Soc. 135 (2007), 1223-1232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262929
A prediction problem in $L^{2} (w)$
Mohsen Pourahmadi, Akihiko Inoue and Yukio Kasahara.
Proc. Amer. Math. Soc. 135 (2007), 1233-1239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262930